# SDR DALA12004333124

- Difficulty date: July 24, 2012
- Submitted: August 3, 2012
- Operation: Air carrier
- Aircraft: N324NB
- Make and model: Airbus A319-114
- Aircraft serial: 1456
- Aircraft time: 31,818 hours, 16,313 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL SCRATCHES ON AFT CABIN SEAT TRACK Y1292 AFT OF FR64.  BLENDED SCRATCHES IAW SRM 51-73-00, CHECK LIMITS DEPTH OF BLEND WAS .035 MAX DEPTH OF REMOVABLE MAT. IS .028 OUT OF LIMITS IAW SRM 53-41-15. REMOVED AND REPLACED SEAT TRACK IAW SRM 51-42-11.
